# SDR SWAA2018040320912

- Difficulty date: March 21, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 69,626 hours, 41,485 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR AFT INTERIOR EMERGENCY EXIT LIGHT MISSING A CONNECTOR.   REPLACED THE CONNECTOR IAW AMM AND WDM.
